Berger, A., Parekh, O.: Linear time algorithms for generalized edge dominating set problems. Algorithmica 50(2), 244–254 (2008)
The online version of the original article can be found under doi:10.1007/s00453-007-9057-y.
We would like to thank Keiko Imai, Naoyuki Kamiyama and Yusuke Matsumoto for pointing out the mistakes in the published version and for providing the counterexample.
About this article
Cite this article
Berger, A., Parekh, O. Erratum to: Linear Time Algorithms for Generalized Edge Dominating Set Problems. Algorithmica 62, 633–634 (2012). https://doi.org/10.1007/s00453-011-9558-6